# SDR SIMA20141007004

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,709 hours, 23,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT STRIP NR 3 LIGHT STRIP HAS DAMAGED WIRES.  R & R EMER LIGHT STRIP NR 3 IAW AMM 33-50-12.
